# SDR AWXA200400716

- Difficulty date: June 20, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 45,364 hours, 31,279 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6545810517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK A .5 INCH CRACK WAS FOUND IN STRINGER 18 RIGHT LOWER LEG STIFFENER, AFT SIDE OF BS 312.  MAINTENANCE REMOVED CRACKED STRINGER TIE AT BS 312, STR 18 RIGHT; FABRICATED A NEW REPLACEMENT STRINGER TIE PER DWG 65-45810; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8, 12 & 14.
